# SDR IPXA2025021177655

- Difficulty date: February 11, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 92,072 hours, 20,549 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Empty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE DEPLETED.   REMOVED AND REPLACED R1 DOOR ASSIST BOTTLE CHARGE VALVE IAW AMM 52-11-04-400-801 (H)(J)(K). C/W SERVICING IAW 12-25-04-600-801
